# SDR SWAA2017030612326

- Difficulty date: February 21, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 19,865 hours, 11,576 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 6910113
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIELD CORRODED BETWEEN BS 500 TO BS 500A, RBL 25.  R&R SHIELD IAW SRM.
